- CASE FILE
For the last 18 years I have had allergic and/or severe side effects to all antibiotics. Taking antibiotics causes symptoms of food allergy.
ABOUT THIS CASE FILE
For the last 18 years I have had allergic and or severe side effects to all antibiotics and multiple drug sensitivities. This all seems to have started after taking a penicillin antibiotic for several months. I have had what the allergist called a serum sickness type reaction to penicillin and sulfa antibiotics. None of the doctors I've seen have an answer to why this is happening and what am I supposed to do if I get a bacterial infection. I've been told getting sick could kill me. When I try to take an antibiotic within 24 to 48 hours my throat swells shut like an allergic reaction to almost all the foods I eat and it takes sometimes up to a year for me to be able to eat normally again. I have extreme side effects to several medications. None of the doctors I've seen know what causes this. I've taken Benadryl, probiotics and have an epipen. Please help me find out what's wrong with me. I'm terrified of getting a bacterial infection.